# SDR CALA9801506

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .0781 INCH CRACK AT UPPER FORWARD LEG OF LT GEAR UPLOCK SUPPORT BRACKET WHERE IT MOUNTS TO FUSELAGE BS 910 BETWEEN STRINGER 18A LEFT AND 18L.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-1, PAGE 4.
